# SDR 2012FA0000757

- Difficulty date: October 24, 2012
- Submitted: November 12, 2012
- Operation: General aviation
- Aircraft: N263DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0503
- Aircraft time: 347 hours, 300 cycles
- Engine: Cont IO240B
- Engine time: 347 hours, 300 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS28775218
- Condition: Leaking
- Location: Brake Caliper
- Part time: 347 hours
- Component: Brake Caliper
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAKED PAST BRAKE CALIPER O-RING CAUSING FAILURE OF BRAKE AND SUBSEQUENT EXCURSION FROM TAXIWAY.  NO DAMAGE OCCURED.  O-RING ON REMOVAL WAS STIFF AND SQUARED OFF.
